# SDR CHQA200800252

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 22,398 hours, 17,745 cycles
- Engine: Allsn AE3007A
- Engine time: 16,671 hours, 14,398 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495403
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5936, CLE TO BDL.  AFTER TAKEOFF THE FLIGHT CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS AND THE LANDING GEAR WOULD NOT RETRACT.  THE FLIGHT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPORTED CMC MESSAGES OF LGEU FAIL AND NOSE WOW PROX SWITCH FAILURE.  IT WAS THEN FOUND THAT THE NOSE LANDING GEAR PROX SWITCH WAS NOT GETTING POWER AND WHEN A NEW HARNESS WAS SLAVED IN THE SYSTEM OPERATED NORMALLY.  THE HARNESS WAS THEN REPLACED AND THE SYSTEM OPS CHECKED GOOD.
